# SDR SWAA2025060668403

- Difficulty date: May 7, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK 2 ON VAPOR BARRIER LOCATED AT BS 663.75 BETWEEN LBL 40 TO LBL 55 LH SIDE WHEEL WELL COMPARTMENT 2025-291298 <[01].  REPAIRED CRACK 2 ON VAPOR BARRIER LOCATED AT BS 663.75 BETWEEN LBL 40 TO LBL 55 LH SIDE WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10; EVALUATION AND REPAIR PROCESS IS DOCUMENTED ON FAULT TTG8Q01022XT. SEE INDIVIDUAL SIGNOFFS BELOW.; [02] TASK COMPLETED.
